# SDR CA991028058

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tail Boom
- Part time: 81 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT UPPER TAIL BOOM/FUSELAGE ATTACHMENT FITTING FOUND CRACKED DURING A CAMPAIGN NOTICE (DATED OCT 12/99).
